I have had the pellet implants for 6 years. Don't give up. They are the best thing I've ever used for HRT. Any form of estrogen can cause bloating. It should even out in time.
Ask your doctor for Spironolactone. It's a mild diuretic that also helps the testosterone in your body. I know many women on pellets that use it, myself included.
What dosage of estrogen and testosterone did you get? What were your lab numbers?
Hang in there!
Spironolactone is a mild diuretic but be careful because in menopause you can have problems with dry eyes and this can make dry eyes worse by pulling fluid off your body. Check with your doctor. Best Wishes!
Hello Nancy, and thanks for the feedback way back then! We could not afford the HRT. The best remedy we found was DHEA at 25mg twice a day. Her sex drive was restored and she was happy. Unfortunately, an Opiate addiction got the best of her and we parted ways. Thanks again!